Banach Journal of Mathematical Analysis

Dual truncated Toeplitz C-algebras

Yuanqi Sang, Yueshi Qin, and Xuanhao Ding

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We establish the short exact sequences associated with the algebras generated by dual truncated Toeplitz operators on the orthogonal complement of the model space Ku2, and discuss spectral properties of dual truncated Toeplitz operators.

Article information

Banach J. Math. Anal., Volume 13, Number 2 (2019), 275-292.

Received: 13 September 2018
Accepted: 1 October 2018
First available in Project Euclid: 26 January 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 31A05: Harmonic, subharmonic, superharmonic functions

C∗-algebra model space dual truncated Toeplitz operator


Sang, Yuanqi; Qin, Yueshi; Ding, Xuanhao. Dual truncated Toeplitz $C^{*}$ -algebras. Banach J. Math. Anal. 13 (2019), no. 2, 275--292. doi:10.1215/17358787-2018-0030.

Export citation


  • [1] W. Arveson, A Short Course on Spectral Theory, Grad. Texts in Math. 209, Springer, New York, 2002.
  • [2] A. Baranov, R. Bessonov, and V. Kapustin, Symbols of truncated Toeplitz operators, J. Funct. Anal. 261 (2011), no. 12, 3437–3456.
  • [3] A. Baranov, I. Chalendar, E. Fricain, J. Mashreghi, and D. Timotin, Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators, J. Funct. Anal. 259 (2010), no. 10, 2673–2701.
  • [4] J. Barría and P. R. Halmos, Asymptotic Toeplitz operators, Trans. Amer. Math. Soc. 273, no. 2 (1982), 621–630.
  • [5] A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/1964), 89–102.
  • [6] I. Chalendar and D. Timotin, Commutation relations for truncated Toeplitz operators, Oper. Matrices 8 (2014), no. 3, 877–888.
  • [7] L. A. Coburn, The C∗-algebra generated by an isometry, Bull. Amer. Math. Soc. (N.S.) 73 (1967), 722–726.
  • [8] L. A. Coburn, The C∗-algebra generated by an isometry, II, Trans. Amer. Math. Soc. 137 (1969), 211–217.
  • [9] J. B. Conway, A Course in Functional Analysis, Grad. Texts in Math. 96, Springer, New York, 1985.
  • [10] X. Ding, The finite rank perturbations of the product of Hankel and Toeplitz operators, J. Math. Anal. Appl. 337 (2008), no. 1, 726–738.
  • [11] X. Ding, The finite sum of the products of two Toeplitz operators, J. Aust. Math. Soc. 86 (2009), no. 1, 45–60.
  • [12] X. Ding and Y. Sang, Dual truncated Toeplitz operators, J. Math. Anal. Appl. 461 (2018), no. 1, 929–946.
  • [13] R. G. Douglas, Banach Algebra Techniques in Operator Theory, 2nd ed., Grad. Texts in Math. 179, Springer, New York, 1998.
  • [14] M. Engliš, Toeplitz operators and the Berezin transform on $H^{2}$, Linear Algebra Appl. 223/224 (1995), 171–204.
  • [15] S. R. Garcia and W. T. Ross, “Recent progress on truncated Toeplitz operators” in Blaschke Products and Their Applications, Fields Inst. Commun. 65, Springer, New York, 2013, 275–319.
  • [16] S. R. Garcia, W. T. Ross, and W. R. Wogen, “C∗-algebras generated by truncated Toeplitz operators” in Concrete Operators, Spectral Theory, Operators in Harmonic Analysis and Approximation, Oper. Theory Adv. Appl. 236, Birkhäuser/Springer, Basel, 2014, 181–192.
  • [17] K. Guo and D. Zheng, Toeplitz algebra and Hankel algebra on the harmonic Bergman space, J. Math. Anal. Appl. 276 (2002), no. 1, 213–230.
  • [18] P. R. Halmos, A Hilbert Space Problem Book, 2nd. ed., Grad. Texts in Math. 19, Springer, New York, 1982.
  • [19] N. K. Nikolski, Operators, Functions, and Systems: An Easy Reading, Vol. 1: Hardy, Hankel and Toeplitz, Math. Surveys Monogr. 92, Amer. Math. Soc., Providence, 2002.
  • [20] V. V. Peller, Hankel Operators and Their Applications, Springer Monogr. Math., Springer, New York, 2003.
  • [21] Y. Sang, Y. Qin, and X. Ding, The Brown–Halmos theorem for dual truncated Toeplitz operators, preprint, 2018.
  • [22] D. Sarason, Algebraic properties of truncated Toeplitz operators, Oper. Matrices 1 (2007), no. 4, 491–526.
  • [23] N. A. Sedlock, Algebras of truncated Toeplitz operators, Oper. Matrices 5 (2011), no. 2, 309–326.
  • [24] A. L. Shields, “Weighted shift operators and analytic function theory” in Topics in Operator Theory, Math. Surveys 13, Amer. Math. Soc. Providence, 1974, 49–128.
  • [25] K. Stroethoff, “Algebraic properties of Toeplitz operators on the Hardy space via the Berezin transform” in Function Spaces (Edwardsville, IL, 1998), Contemp. Math. 232, Amer. Math. Soc. Providence, 1999, 313–319.
  • [26] K. Stroethoff and D. C. Zheng, Algebraic and spectral properties of dual Toeplitz operators, Trans. Amer. Math. Soc. 354, no. 6(2002), 2495–2520.